# SDR DALA2017010500095

- Difficulty date: July 12, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,977 hours, 31,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK LT FUEL TANK ACCESS PLATE 520FT. CORROSION ON SETTLEMENT AND COUNTERSINK AREA OF FUEL ACCESS PLATE 520FT WAS REMOVED AND MEASURED AND 4 COUNTERSINK WERE FOUND OUT OF LIMITS .664" .667" .665" .670" THEREFORE WERE REPAIRED WITH BUSHINGS AND SETTLEMENT AREA REMAINING THICKNESS IS .177" THEREFORE IS WITH LIMIT PER SRM 57-10-01 AND 51-10-04.
